On the continuity of harmonic mappings and the boundary
- 22 Downloads
KeywordsHarmonic Mapping Number Theory Algebraic Geometry Topological Group
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- HILDEBRANT, S., KAUL, H., WIDMAN, K.-O.: An existence theorem for harmonic mappings of Riemannian manifolds, Acta Math.138, 1–16(1977).Google Scholar
- LITTMAN, W., STAMPACCHIA, G., WEINBERGER, H.: Regular points for elliptic equations with discontinuous coefficients, Ann. Scuola Norm. Pisa17, 43–77 (1963).Google Scholar
© Springer-Verlag 1988